MathSciNet Relay Station
MathSciNet bibliographic data
MR542545 05C35 (94C15)
Bollobás, B.; Cockayne, E. J. Graph-theoretic parameters concerning domination, independence, and irredundance. J. Graph Theory 3 (1979), no. 3, 241–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement